MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PROCUITY LEX W/ ISOTOUR PREM; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO PROCUITY LEX W/ ISOTOUR PREM; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 3009PX-LEX-450
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Abrasion (1689); Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device(s) was/were functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results) 1 device: cable; electrical / electrical/electronic component problem identified.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer; no defect or malfunction was found.Evaluation results findings (components/results) 1 device: appropriate term/code not available / no device problem found.1 device was not evaluated as the cause was determined by analyzing data provided by the user/third party; no further assistance was requested by the customer; no defect or malfunction was found.Evaluation results findings (components/results) 1 device: alarm / no device problem found.1 device is pending evaluation.Evaluation results findings (components/results) 1 device: insufficient information / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 4 malfunction event(s), where it was reported the device experienced clinician not alerted/aware of possible patient fall.There were 2 events with patient involvement; 1 patient experienced a fall and an abrasion, 1 patient experienced a fall.
 
Additional Manufacturer Narrative
The device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.Evaluation results findings (components/results) 1 device: appropriate term/code not available/no findings available.
 
Event or Problem Description
No new information.

Brand Name
PROCUITY LEX W/ ISOTOUR PREM
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24189122
Report Number0001831750-2026-99123
Device Sequence Number8009923
Product Code FNL
UDI-Device Identifier07613327541236
UDI-Public7613327541236
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number3009PX-LEX-450
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2026
Supplement Date Received by Manufacturer01/01/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown